Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Toeplitz $C^*$-algebras over pseudoconvex Reinhardt domains

Authors: Norberto Salinas, Albert Sheu and Harald Upmeier
Journal: Bull. Amer. Math. Soc. 20 (1989), 173-176
MSC (1985): Primary 47B35; Secondary 32A07
MathSciNet review: 968687
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 47B35, 32A07

Retrieve articles in all journals with MSC (1985): 47B35, 32A07

Additional Information

PII: S 0273-0979(1989)15753-4

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia